The Local Index Formula in Noncommutative Geometry.
Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 174-243
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
unbounded selfadjoint operator with compact resolvent, noncommutative geometry, differential topology, spectral geometry, pseudogroup of transformations, spectral triple of finite summability degree, triangular structure on a manifold, integrable subbundle, hypoelliptic differential operator, longitudinal signature operator, crossed product, pseudodifferential calculus, Heisenberg manifold, Dixmier trace, local index formula, residue-type extension, Wodzicki residue, Chern character, renormalization group techniques
@article{GFA_1995__5_4_58189,
author = {A. Connes and H. Moscovici},
title = {The {Local} {Index} {Formula} in {Noncommutative} {Geometry.}},
journal = {Geometric and functional analysis},
pages = {174--243},
year = {1995},
volume = {5},
number = {4},
zbl = {0960.46048},
url = {http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58189/}
}
A. Connes; H. Moscovici. The Local Index Formula in Noncommutative Geometry.. Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 174-243. http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58189/